# SDR SWAA2024062688134

- Difficulty date: May 21, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 64,641 hours, 35,099 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241AF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] FABRICATION OF NEW 241AF FLOOR PANEL HAS BEEN ACCOMPLISHED IAW SRM 53-00-50-2R-0.;[02] CORRECTION TO CORRECTIVE ACTION STEP 1: 'FABRICATION OF NEW 241AF FLOOR PANEL HAS BEEN ACCOMPLISHED IAW SRM 53-00-50-2R-0.' TO SAY; FABRICATION OF NEW 241AF FLOOR PANEL HAS BEEN ACCOMPLISHED IAW SRM 53-00-50-2R-0. AND BOEING DWG: 144A5810 ID: 0127.';[03] VERIFIED CORRECTIVE ACTION ITEM 1 AND 2.
